# SDR SWAA2025051656558

- Difficulty date: April 16, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 59,626 hours, 38,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK IS CRACKED BS767 RBL13 WL156<[01] REPAIRED AS PER SRM 53-00-53-2R-3 AND EA 25-153-01016.;[02] VERIFIED CORRECTIVE ACTION
